Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 22, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jun 14, 2011, 3:43 AM EDT. It took effect at Jun 14, 2011, 8:00 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2011, 3:43 AM EDT (07:43 UTC)
- In effect from
- Jun 14, 2011, 8:00 AM EDT
- Expired
- Jun 14, 2011, 8:54 PM EDT
- In force
- 13 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
087 WHUS71 KCLE 140743 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 343 AM EDT TUE JUN 14 2011 LEZ142>149-141545- /O.NEW.KCLE.SC.Y.0022.110614T1200Z-110615T0100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 343 AM EDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM EDT THIS EVENING. NORTH WINDS AT 5 TO 15 KNOTS WILL BECOME NORTHEAST AT 10 TO 20 KNOTS TODAY. AS THIS HAPPENS...WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET. WAVES ARE EXPECTED TO SUBSIDE BELOW SMALL CRAFT CRITERIA TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
3 follow-up statements
783 WHUS71 KCLE 141424 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1024 AM EDT TUE JUN 14 2011 LEZ142>149-142230- /O.CON.KCLE.SC.Y.0022.000000T0000Z-110615T0100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1024 AM EDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. NORTHEAST WINDS OF 10 TO 20 KNOTS WILL GENERATE WAVES OF 3 TO 5 FEET TODAY. WAVES ARE EXPECTED TO SUBSIDE BELOW SMALL CRAFT CRITERIA TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
306 WHUS71 KCLE 141931 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 331 PM EDT TUE JUN 14 2011 LEZ142>149-150100- /O.CON.KCLE.SC.Y.0022.000000T0000Z-110615T0100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 331 PM EDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. NORTHEAST WINDS OF 10 TO 20 KNOTS AND WAVES OF 3 TO 5 WILL CONTINUE INTO THE EARLY EVENING. THE WINDS WILL DECREASE TO 10 TO 15 KNOTS AND WAVES WILL SUBSIDE BELOW SMALL CRAFT CRITERIA LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
084 WHUS71 KCLE 150054 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 854 PM EDT TUE JUN 14 2011 LEZ142>149-150200- /O.CAN.KCLE.SC.Y.0022.000000T0000Z-110615T0100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 854 PM EDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 14, 1:42 AM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 14, 1:42 AM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 142 AM EDT TUE JUN 14 2011 .SYNOPSIS... A LOBE OF THE UPPER LOW OVER THE NORTHEAST WILL BRUSH EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA TONIGHT. HIGH PRESSURE OVER THE NORTHERN GREAT LAKES WILL BUILD SOUTH ACROSS THE LOWER LAKES TUESDAY. WEAK LOW PRESSURE AND WARM ADVECTION WILL DEVELOP OVER THE PLAINS STATES AND MOVE TOWARD THE GREAT LAKES BY THURSDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... LIGHT RAIN SHOWERS CONTINUE TO MOVE SOUTHWEST OUT OF ONTARIO CANADA INTO THE EXTREME NORTHEAST PORTION OF THE FORECAST AREA. SLIGHT CHANCE TO CHANCE CATEGORY STILL ON TARGET FOR THE SHOWER ACTIVITY OVERNIGHT. TEMPERATURES STILL IN THE LOWER 60S TO UPPER 50S JUST AFTER SUNSET. DEW POINT TEMPERATURES IN THE UPPER 40S AND EXPECT OVERNIGHT LOWS TO DIP INTO THAT TEMPERATURE RANGE WITH GOOD RADIATIONAL COOLING EXPECTED ALL AREAS EXCEPT EXTREME NORTHEAST WHERE CLOUDS WILL PERSIST. && .SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/... AS THE NORTHEAST UPPER LOW PULLS OUT...WE WILL GET SQUEEZED AS THE DIFFERENTIAL ADVECTION AND BAROCLINIC ZONE MOVE NORTHEAST. THE MODELS ARE NOT REAL RELIABLE IN FORECASTING THE TIMING AND ADVANCE OF THESE SYSTEMS SINCE THEY TEND TO BE CONVECTIVELY DRIVEN. I AM GUESSING THE MAJORITY OF THE PRECIPITATION WILL SLIDE SOUTHEAST OF THE AREA ON WEDNESDAY ALTHOUGH WE WILL LIKELY SEE A LOT MORE CLOUDINESS ESPECIALLY WEST OF I-71. BY WEDNESDAY NIGHT AND THURSDAY THE SYSTEM WILL PROBABLY BE ON TOP OF US. WILL NOT TRY TO TIME THE SURGES OF SHOWERS/STORMS AT THIS TIME AND JUST GO WITH 40-70 POP FOR WEDNESDAY NIGHT INTO THURSDAY. TEMPERATURES ARE TRICKY DEPENDING ON THE TIMING OF THE CLOUDS AND SHOWERS/STORMS. IF THE SHOWERS ARRIVE RIGHT AT DAYBREAK...THEN YOU SET YOURSELF UP FOR A COOL DAY. IF THE SUN PEAKS OUT AND IT DOES NOT RAIN MUCH THEN IT COULD BE WARM AND MORE HUMID. I WOULD RATHER BE CONSERVATIVE ON THE TEMPERATURE FORECAST GIVEN THE CHANCE OF CLOUDINESS AND SHOWERS AND WILL BE A LITTLE BELOW GUIDANCE. HIGHS SHOULD BE IN THE 70S. THE NIGHT TIME LOWS WILL BE WARMER...PROBABLY ABOVE NORMAL...IN THE 60S BY WEDNESDAY NIGHT AND THURSDAY....AS THE AIR MASS MOISTENS UP. && .LONG TERM /FRIDAY THROUGH MONDAY/... MODELS HAVE NOT CHANGED MUCH PAST 24 HOURS. THEY STILL SHOW WEAK LOW LEFT NEAR THE AREA FRI WITH WEAK FRONTAL BOUNDARY IN THE REGION SAT INTO MON WITH GENERAL NORTHWARD SHIFT IN THE BOUNDARY DURING THE PERIOD AND MID AND UPPER RIDGE START TO BUILD OVER THE OHIO VALLEY. WILL CONTINUE TO KEEP GOOD CHANCE FOR SHRA FRI DECREASING FOR SAT WITH SMALL TO SLIGHT CHANCE SUN AND MON AS THE RIDGING STARTS TO FORM. TEMPS SHOULD SHOW A SLOW INCREASE SAT THROUGH MON. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... SOME STRATO CU REMAINS OVER NW PA. BKN CIGS LIKELY FOR A FEW MORE HOURS AT KERI WITH CIGS ALSO POSSIBLE AT KYNG AND PERHAPS AS FAR WEST AS KCLE FOR A COUPLE HOURS. EXPECTING MAINLY FAIR WEATHER CU DURING THE DAYLIGHT WITH MOST LOCATIONS SCT FROM MID MORNING ON. SKIES SHOULD RAPIDLY CLEAR TOWARD EVENING. N TO NE FLOW WILL INCREASE TO AROUND 10 KNOTS BY MID MORNING. OUTLOOK...NON-VFR POSSIBLE THU...FRI AND SAT. && .MARINE... BORDERLINE SMALL CRAFT CONDITIONS ACROSS THE EAST FOR THE REST OF THIS AFTERNOON WITH NW WIND AROUND 15 KNOTS. ISSUED SMALL CRAFT BASED ON WAVE REPORTS AND TROUGH SINKING SOUTH ACROSS THE EAST END OF THE LAKE. THIS FEATURE WILL ENHANCE THE WINDS/WAVES FOR A SHORT TIME THIS EVENING. HIGH PRESSURE BUILDS IN OVERHEAD FOR TUESDAY AND WEDNESDAY. MAY BE BORDERLINE SMALL CRAFT TUESDAY WITH 15 KNOT SUSTAINED NE WINDS POSSIBLE. WILL GO WITH A CHOPPY 2 TO 4 FEET. HIGH SHIFTS EAST WEDNESDAY WITH THE WINDS COMING AROUND TO THE SOUTHEAST WEDNESDAY NIGHT. A WEAK FRONTAL SYSTEM WILL BE IN THE VICINITY FOR THURSDAY AND FRIDAY WITH GENERALLY LIGHT VARIABLE FLOW. HIGH PRESSURE BUILDS BACK IN FROM THE NORTH FOR SATURDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...LOMBARDY SHORT TERM...KOSARIK LONG TERM...ADAMS AVIATION...KUBINA MARINE...OUDEMAN
Hazardous weather outlook, Jun 13, 5:52 AM EDT, 21 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 552 AM EDT MON JUN 13 2011 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-141000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 552 AM EDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.